# SDR DHL200070956D

- Difficulty date: July 5, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY VERTICAL SUPPORT ANGLES FOR THE NR 3 SLAT I/B TRACK SUPPORT RIBS ARE CRACKED.  LOCATED AT FRONT SPAR.  REMOVED FUEL LINE TO GAIN ACCSES PER M/M 28-22-131.  REMOVED HYD LINES FOR ACCSESS PER M/M 29-00.  REMOVED VERT SUPPORTS PER SRM 51-30-2.  INSTALLED NEW VERT SUPPORTS PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.  RE-INSTALLED HYD LINES PER M/M 29-00.  RESEALED NEW SUPPORT ANGLES PER M/M 28-11-00.  RE-INSTALLED FUEL LINE PER 28-22-131.
